# SDR DL72K960612

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412DA
- Make and model: Boeing 727232
- Aircraft serial: 21232
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Angle
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV-1 CHECK, .3750 INCH CRACK IN COVE SKIN ATTACH ANGLE BELOW TIA DUCT OF NR 2 L/E SLAT.  REPAIR:  REPAIRED PER M/M 57-54-0, PG 807A.
